MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Endokrynologia Polska · 2009

[Two cases of serious hepatic injury caused by antithyroid drugs].

Grzywa Marek, Orłowska-Florek Renata, Grzywa-Celińska Anna

Клинический случайСтатьяПеревод в очереди

Аннотация

We present two cases of severe hepatotoxicity caused by antithyroid drugs in women with Graves disease. The first medication in both cases was methimazole replaced by propylhiouracil due to intolerance. The main symptom was jaundice lasting about 2 months. As a first step in the treatment we terminated the antithyroid drug administration and introduced prednisone and ursodesoksycholic acid therapy. The termination of thyrotoxicosis by means of 131 I administration had also positive influence on the course of disease. In summary we emphasise the significance of prompt discontinuation of antithyroid drug once toxic symptoms appeared and avoid replacement one thyrostatic drug for another in fovour of radioiodine treatment.

Для цитирования: Grzywa Marek, Orłowska-Florek Renata, Grzywa-Celińska Anna. [Two cases of serious hepatic injury caused by antithyroid drugs].. Endokrynologia Polska. 2009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.